# SDR DALA2025072405579

- Difficulty date: June 15, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N571DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0064
- Aircraft time: 23,784 hours, 4,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:601 / MYCABIN TEXT: FRC256001601 - ADDITIONAL LOCATIONS 602 - EMERGENCY LIGHTS (GREEN MAN) AND AISLE OVERHEAD EMERGENCY LIGHTS A/C RIGHT WILL NOT EXTINGUISH IN-FLIGHT IN THE DOOR 1 AREA / INTERIOR. C/W ERA 627195-14 REV 1. PERFORMED SECT II PERMANENT REPAIR. R&R 203XY, 206XY PER A350 AMM 24-74-32. PERFORMED EMERGENCY LIGHT TEST PER A350 AMM 33-51.NO FAULTS NOTED. BITE TEST PASS. REQUEST MON CLOSED. (LP# 1025577)
